# SDR ABXA201409243008

- Difficulty date: September 24, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 55,716 hours, 43,372 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BETWEEN STATION 999 & 1021 IN LT WW CTR BEAM.  REMOVED CORROSION IAW SRM 53-50-12 & COMPLIED WITH REA NR B653-61251-MR.  CORRODED L2, PN 145T8612-1, PART NAME KEEL WEB, SN N/A, LOCATION STATION 999 LBL TO 1021 LBL.  ACFT WAS GNDED.
